Weakly Convergent Sequence Coefficient in Musielak-Orlicz Sequence Spaces
Journal of convex analysis, Tome 16 (2009) no. 1, pp. 153-163
Cet article a éte moissonné depuis la source Heldermann Verlag
A formula for the weakly convergent sequence coefficient of the Musielak-Orlicz sequence space lΦ equipped with the Luxemburg norm is calculated. As a consequence of this result the cofficient for Nakano sequence spaces l(pi) is found. Criteria for weakly uniformly normal structure of Musielak-Orlicz sequence spaces equipped with the Luxemburg are also given.
Classification :
46B20, 47H10
Mots-clés : Fixed point property, Musielak-Orlicz sequence spaces, weak convergent sequence coefficient
Mots-clés : Fixed point property, Musielak-Orlicz sequence spaces, weak convergent sequence coefficient
@article{JCA_2009_16_1_JCA_2009_16_1_a6,
author = {L. Fan and Y. Cui and H. Hudzik},
title = {Weakly {Convergent} {Sequence} {Coefficient} in {Musielak-Orlicz} {Sequence} {Spaces}},
journal = {Journal of convex analysis},
pages = {153--163},
year = {2009},
volume = {16},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JCA_2009_16_1_JCA_2009_16_1_a6/}
}
TY - JOUR AU - L. Fan AU - Y. Cui AU - H. Hudzik TI - Weakly Convergent Sequence Coefficient in Musielak-Orlicz Sequence Spaces JO - Journal of convex analysis PY - 2009 SP - 153 EP - 163 VL - 16 IS - 1 UR - http://geodesic.mathdoc.fr/item/JCA_2009_16_1_JCA_2009_16_1_a6/ ID - JCA_2009_16_1_JCA_2009_16_1_a6 ER -
L. Fan; Y. Cui; H. Hudzik. Weakly Convergent Sequence Coefficient in Musielak-Orlicz Sequence Spaces. Journal of convex analysis, Tome 16 (2009) no. 1, pp. 153-163. http://geodesic.mathdoc.fr/item/JCA_2009_16_1_JCA_2009_16_1_a6/